# SDR SWI2025F01746

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR SUPPORT ANGLE AT FLOOR LEVEL AT FS280 BETWEEN LBL9 AND RBL9 IS CORRODED IN MULTIPLE LOCATIONS.  REMOVED AND INSTALLED NEW ANGLE FLOOR SUPPORT BETWEEN LBL9 - RBL 9 AT FS 280.00 REF SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
